# SDR MALA975553

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 3375 - ON TAKEOFF ROLL, AVIONICS SMOKE WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF.  MAINTENANCE REPLACED AVIONICS SMOKE DETECTOR.  OPS CHECK GOOD.  (X)
